Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kane11

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Kane11

  • Rank
    New Member
  1. Alright, recently i was put on accutane. My derm told me that the product may affect my sex drive. She said it may make me lose interest in certain things or become less aroused. Everyone i know that has ever taken accutane has never had problems but i was just wondering if my derm is ignorant or not. either way i'm still going on tane but i want to know if it affected anyone's sex life.
  2. that is a pretty intense routine you're doing. i would think the BP and accutane would completely dry your skin. but hey, if it works.
  3. i would think that the extra oil will only further clog your pores which would may affect your accutane results. i would stay away from it.
  4. i ve talked to alot of people about their insurance with accutane. many insurance companies will cover it though the extent of the coverage varies. one person i know only had to pay $5 per month while i on the other hand pay over $400 per month.(my insurance sucks i know).
  5. from what i understand it permanently decreases the size of your pores and resticts the production of sebum oil which is why your skin dries out. I guess that over time your body will eventualy return to producing normal sebum oil though it takes longer for your pores to clog again.
  6. Just wondering if applying clindamyacin topical has any negative while on accutane.
  7. I've been on tane for 6 days now. I was just wondering if sitting in a suana was a bad idea because i've heard its good for your pores; though, i don't want to aggrevate anything.
×